RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1986, Volume 66, Number 3, Pages 455–462 (Mi tmf4641)  

This article is cited in 2 scientific papers (total in 2 papers)

Quantum nonlinear Schrödinger equation on a lattice

N. M. Bogolyubov, V. E. Korepin


Abstract: A local Hamiltonian is constructed for the nonlinear Schrödinger equation on a lattice in both the classical and the quantum variants. This Hamiltonian is an explicit elementary function of the local Bose fields. The lattice model possesses the same structure of the action–angle variables as the continuous model.

Full text: PDF file (648 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1986, 66:3, 300–305

Bibliographic databases:

Received: 23.07.1985

Citation: N. M. Bogolyubov, V. E. Korepin, “Quantum nonlinear Schrödinger equation on a lattice”, TMF, 66:3 (1986), 455–462; Theoret. and Math. Phys., 66:3 (1986), 300–305

Citation in format AMSBIB
\Bibitem{BogKor86}
\by N.~M.~Bogolyubov, V.~E.~Korepin
\paper Quantum nonlinear Schr\"odinger equation on a~lattice
\jour TMF
\yr 1986
\vol 66
\issue 3
\pages 455--462
\mathnet{http://mi.mathnet.ru/tmf4641}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=847437}
\transl
\jour Theoret. and Math. Phys.
\yr 1986
\vol 66
\issue 3
\pages 300--305
\crossref{https://doi.org/10.1007/BF01018229}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E586400012}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4641
  • http://mi.mathnet.ru/eng/tmf/v66/i3/p455

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Bogolyubov, A. G. Izergin, V. E. Korepin, “Critical exponents in completely integrable models of quantum statistical physics”, Theoret. and Math. Phys., 70:1 (1987), 94–102  mathnet  crossref  mathscinet  isi
    2. N. A. Slavnov, “One-dimensional two-component Bose gas and the algebraic Bethe ansatz”, Theoret. and Math. Phys., 183:3 (2015), 800–821  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:326
    Full text:152
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020